# SDR IXXA20170726254

- Difficulty date: May 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,247 hours, 41,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T19036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. FRAME INNER CHORD AT RIGHT SIDE STA-859.5 CRACKED. REPAIRED IAW ENGINEERING ORDER 53-767-5353 REVISION 03.
